# SDR 9JLA2011122704309

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N918DG
- Make and model: Emb EMB-505
- Aircraft serial: 50500054
- Aircraft time: 167 hours, 111 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 4677001003
- Part serial: 0086
- Condition: Defective
- Location: Te Flaps
- Part time: 167 hours, 111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT DURING ACFT POWER UP THAT A FLAP FAIL CAS MASSAGES WAS INDICATED. TROUBLESHOOTING IDENTIFIED THAT THE FLAP POWER DRIVE UNIT (PDU) WAS DEFECTIVE. REMOVED THE DEFECTIVE PDU, SN 0086.  INSTALLED A REPAIRED UNIT. F/T SATISFACTORY.
